# SDR VNAA2010030200012

- Difficulty date: February 24, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 13,994 hours, 14,661 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ANTI-ICE DUCT RED CAS MESSAGE AFTER DEPARTURE FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REMOVED AND REPLACED A HEAT SENSING ELEMENT USING THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUAL AND NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
